# SDR HEEA084813

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,505 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seatback Cushion
- Part number: 412070820101
- Condition: Weak
- Location: Crew Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BACK CUSHION WEAK. REPAIRED.
